MathSciNet Relay Station
MathSciNet bibliographic data
MR716278 (85m:60129) 60J45 (60J25)
Getoor, Ronald K.; Glover, Joseph Markov processes with identical excessive measures. Math. Z. 184 (1983), no. 3, 287–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement